Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have recurrent tiny red spots on arms and thighs. Is it symptoms of lymphoma?

Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6264 Questions

default
Posted on Sun, 8 Dec 2013 in General Health
Question: Hi, I'm a 29 year old female and I've been seeing tiny red spots on my arms and thighs. They seem to appear every few month and disappear in 2-3 days and are not itchy or painful. The spots cover an area of about 3-4 inches and are flat without any obvious bumps. There are no other associated symptoms. What could this possibly be? Im worried as I've heard it to be a symptom of lymphoma. Please advice of any tests that need to be done.
doctor
Answered by Dr. Rahul Kumar 1 hour later
Brief Answer: details below Detailed Answer: Hello Thanks for the query. Don't worry lymphoma will not present only with skin rash. There will an other symptoms like fever and night sweats. I advice you to get platelet levels checked. If possible please upload a photograph of the rash. This will help me in giving a closer diagnosis. Let me know if you have any other doubts. thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rahul Kumar 6 hours later
Hi, thank you for your reply. In your answer you referred to the red spots as a rash. It's not a rash. Like I said it doesn't itch, pain & is not bumpy. I also have bluish patches on my thigh for a year. But it disappears and comes back.Comes on a 5inch area. Not just one dark patch, but abt 3-4 small patches. No itching no pain. I have uploaded pics of the spots that I get. But don't have a pic of the bluish patch right now.
doctor
Answered by Dr. Rahul Kumar 6 hours later
Brief Answer: Details below Detailed Answer: Hello, Thanks for the photograph, These asymptomatic red spots as well as bluish discoloration of skin, appear due to bleeding in skin. This mainly happens due to low platelet levels. You dont need to worry, just get the following tests done. 1. Platelet count 2. Bleeding time 3. Clotting time If possible let me know the reports. Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

Yes. I am allergic to sulfa drugs. I have swelling of ankles and legs and rash bumps with terrible itching. Saw my dr on Friday and he thought it was from my connective tissue disease. Well today is sat and swelling is down but itch is still bad and nothing I try stops the itch. The only thing different I m taking is mucinex and I m allergic to sulfa. I have takin before and no problems but got the dm max this time. Ugh. Help

doctor1 MD

hi
i have high heart rate always above 90 to 100 and also
some times fluttering in chest.
currently suffering from sore throat dry cough
is it sign of heart disease?
i have fever few days back and also has developed some rashes
on my skin throught out my body

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...Hi Doctor,I have been having slight blood loss along with my stools and i have rashes/boils that are slightly painful on the hand,the ones that are gone have left black patches on my skin..I also experience lot of fatigue and i feel hungry all the time

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

hi iam having skin rashes in leg and hands. its chronic problem